MathSciNet Relay Station
MathSciNet bibliographic data
MR1118702 (93g:33016) 33D70 (05A19 11B65 11P83)
Milne, Stephen C.; Lilly, Glenn M. The $A\sb l$ and $C\sb l$ Bailey transform and lemma. Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 2, 258–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement